×

Oscillation of third-order neutral differential equations. (English) Zbl 1201.34097

Summary: The objective of this paper is to study asymptotic properties of the couple of third-order neutral differential equations \[ [a(t)([x(t)\pm p(t)x(\delta(t))]'')^{\gamma}]'+q(t)x^\gamma(\tau(t))=0,\quad t\geq t_0\tag{\(E^\pm\)} \] where \(a(t), q(t), p(t)\) are positive functions, \(\gamma >0\) is a quotient of odd positive integers and \(\tau (t)\leq t, \delta (t)\leq t\). We will establish some sufficient conditions which ensure that all nonoscillatory solutions of \((E^{\pm })\) converge to zero. Some examples are considered to illustrate the main results.

MSC:

34K11 Oscillation theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Baculíková, B.; Elabbasy, E.M.; Saker, S.H.; Džurina, J., Oscillation criteria for third-order nonlinear differential equations, Math. slovaca, 58, 2, 1-20, (2008), Zbl pre05255054 · Zbl 1174.34052
[2] Bainov, D.D.; Mishev, D.P., Oscillation theory for neutral differential equations with delay, (1991), Adam Hilger New York, Zbl 0747.34037 · Zbl 0747.34037
[3] Barrett, J.H., Oscillation theory of ordinary linear differential equations, Adv. math., 445-504, (1969), Zbl 0213.10801 · Zbl 0213.10801
[4] Džurina, J., Asymptotic properties of third order delay differential equations, Czechoslovak math. J., 45, 120, 443-448, (1995), Zbl 0842.34073 · Zbl 0842.34073
[5] Džurina, J., Asymptotic properties of the third order delay differential equations, Nonlinear anal. TMA, 26, 33-34, (1996), Zbl 0840.34076 · Zbl 0840.34076
[6] Džurina, J., Oscillation theorems for neutral differential equations of higher order, Czechoslovak math. J., 54, 129, 107-117, (2004), Zbl 1057.34074 · Zbl 1057.34074
[7] Erbe, L.H.; Kong, Q.; Zhang, B.G., Oscillation theory for functional differential equations, (1994), Marcel Dekker New York, Zbl 0821.34067 · Zbl 0821.34067
[8] Grace, S.R.; Agarwal, R.P.; Pavani, R.; Thandapani, E., On the oscillation of certain third order nonlinear functional differential equations, Appl. math. comput., (2008), Zbl pre05318699 · Zbl 1154.34368
[9] Greguš, M., Third order linear differential equations, (1982), Reidel Dordrecht, Zbl 0602.34005 · Zbl 0548.34020
[10] Győri, I.; Ladas, G., Oscillation theory of delay differential equations with applications, (1991), Clarendon Press Oxford, Zbl 0780.34048 · Zbl 0780.34048
[11] Hanan, M., Oscillation criteria for third order differential equations, Pacific J. math., 11, 919-944, (1961), Zbl 0104.30901 · Zbl 0104.30901
[12] Hassan, T.S., Oscillation of third order delay dynamic equation on time scales, Math. comput. modelling, 49, 1573-1586, (2009) · Zbl 1175.34086
[13] Kiguradze, I.T.; Chaturia, T.A., Asymptotic properties of solutions of nonautonomous ordinary differential equations, (1993), Kluwer Acad. Publ. Dordrecht, Zbl 0782.34002 · Zbl 0782.34002
[14] Kusano, T.; Naito, M., Comparison theorems for functional differential equations with deviating arguments, J. math. soc. Japan, 3, 509-533, (1981), Zbl 0494.34049 · Zbl 0494.34049
[15] Lacková, D., The asymptotic properties of the solutions of the \(n\)-th order functional neutral differential equations, Comput. appl. math., 146, 385-392, (2003), Zbl 1035.34087 · Zbl 1035.34087
[16] Lacková, D., Oscillation criteria for second order nonlinear retarded differential equations, Proc. 8’th coll. qualitative theory of diff. equ., no. 12, Electron. J. qual. theory differ. equ., 1-13, (2007) · Zbl 1213.34079
[17] Ladde, G.S.; Lakshmikantham, V.; Zhang, B.G., Oscillation theory of differential equations with deviating arguments, (1987), Marcel Dekker New York, Zbl 0832.34071 · Zbl 0832.34071
[18] Lazer, A.C., The behavior of solutions of the differential equation \(x'''(t) + P(t) x^\prime(t) + q(t) x(t) = 0\), Pacific J. math., 17, 435-466, (1966), Zbl 0143.31501 · Zbl 0143.31501
[19] Mehri, B., On the conditions for the oscillation of solutions of nonlinear third order differential equations, Cas. pest. math., 101, (1976), 124-124. Zbl 0341.34028
[20] Parhi, N.; Das, P., Asymptotic behavior of a class of third order delay-differential equations, Proc. amer. math. soc., 110, 2, 387-393, (1990), Zbl 0721.34025 · Zbl 0721.34025
[21] Parhi, N.; Padhi, S., On asymptotic behavior of delay-differential equations of third order, Nonlinear anal. TMA, 34, 391-403, (1998), Zbl 0935.34063 · Zbl 0935.34063
[22] Parhi, N.; Padhi, S., Asymptotic behavior of solutions of third order delay-differential equations, Indian J. pure appl. math., 33, 1609-1620, (2002), Zbl 1025.34068 · Zbl 1025.34068
[23] Saker, S.H., Oscillation criteria of certain class of third-order nonlinear delay differential equations, Math. slovaca, 56, 433-450, (2006), Zbl 1141.34040 · Zbl 1141.34040
[24] S.H. Saker, J. Džurina, On the oscillation of certain class of third-order nonlinear delay differential equations, Math. Bohem. (in press).
[25] Swanson, C.A., Comparison and oscillation theory of linear differential equations, (1968), Academic Press New York, Zbl 0191.09904 · Zbl 0191.09904
[26] Tiryaki, A.; Aktas, M.F., Oscillation criteria of a certain class of third order nonlinear delay differential equations with damping, J. math. anal. appl., 325, 54-68, (2007), Zbl 1110.34048 · Zbl 1110.34048
[27] Xu, Z.T., Oscillation theorems related to averaging technique for second order emden – fowler type neutral differential equations, Rocky mountain J. math., 38, 649-667, (2008), Zbl pre05541239 · Zbl 1167.34028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.